CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Hou, Zhen and Banday, A. J. and Górski, Krzysztof M. et al. (2010) The primordial non-Gaussianity of local type (f^(local)_(NL)) in the WMAP 5-year data: the length distribution of CMB skeleton. Monthly Notices of the Royal Astronomical Society, 407 (4). pp. 2141-2156. ISSN 0035-8711. http://resolver.caltech.edu/CaltechAUTHORS:20101026-083403091

This list was generated on Sun Apr 23 02:25:11 2017 PDT.